# SDR 9503949305

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48086
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Condition: Cracked
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK FOUND CRACKS IN BOTH RIGHT OVERWING EMERGENCY EXIT DOOR FRAMES AT THE NR 14 STOP.  REPAIRED PER EA 93-096707 AND -096708.
